Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Second-Order Viability Problem: A Baire Category Approach

Volume 57 / 2009

Myelkebir Aitalioubrahim, Said Sajid Bulletin Polish Acad. Sci. Math. 57 (2009), 9-23 MSC: Primary 34A60. DOI: 10.4064/ba57-1-2

Abstract

The paper deals with the existence of viable solutions to the differential inclusion where f is a single-valued map and \mathop{\rm ext} F(t,x) stands for the extreme points of a continuous, convex and noncompact set-valued mapping F with nonempty interior.

Authors

  • Myelkebir AitalioubrahimU.F.R. Mathematics and Applications, F.S.T.
    University Hassan II–Mohammedia
    BP 146, Mohammedia, Morocco
    e-mail
  • Said SajidU.F.R. Mathematics and Applications, F.S.T.
    University Hassan II–Mohammedia
    BP 146, Mohammedia, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image